Alert archive / Missouri / Tornado Warnings in 2010

Tornado Warning 17, NWS Kansas City, MO

June 14, 2010Nodaway County, Missouri

NWS Kansas City, MO issued this tornado warning at Jun 14, 2010, 7:33 PM CDT for Nodaway County, Missouri. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2010, 7:33 PM CDT (00:33 UTC)
Expired
Jun 14, 2010, 8:00 PM CDT
In force
27 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon

County Nodaway County, MO

The radar

The Omaha radar (KOAX), 150 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 7:41 PM CDTFUNNEL CLOUDBurlington Junction, MOCOUPLE REPORTS OF FUNNEL CLOUD WEST OF CITY. FUNNEL HAS NOT TOUCHED DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.6 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2010-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 479 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2010-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
479 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
858 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

872 
WFUS53 KEAX 150033
TOREAX
MOC147-150100-
/O.NEW.KEAX.TO.W.0017.100615T0033Z-100615T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
733 PM CDT MON JUN 14 2010

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL NODAWAY COUNTY IN NORTHWEST MISSOURI...

* UNTIL 800 PM CDT

* AT 728 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO 5 MILES
  WEST OF BURLINGTON JUNCTION...OR 11 MILES EAST OF TARKIO. DOPPLER
  RADAR SHOWED THIS TORNADO MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BURLINGTON JUNCTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4051 9489 4036 9488 4039 9519 4048 9518
TIME...MOT...LOC 0033Z 270DEG 23KT 4043 9513

$$

CUTTER
2 follow-up statements
224 
WWUS53 KEAX 150048
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
748 PM CDT MON JUN 14 2010

MOC147-150100-
/O.CON.KEAX.TO.W.0017.000000T0000Z-100615T0100Z/
NODAWAY MO-
748 PM CDT MON JUN 14 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL NODAWAY COUNTY
UNTIL 800 PM CDT...

AT 746 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD.  A
TORNADO MAY DEVELOP AT ANY TIME. THIS DANGEROUS STORM WAS LOCATED
NEAR BURLINGTON JUNCTION...OR 10 MILES NORTHWEST OF MARYVILLE...
MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL NODAWAY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4049 9503 4051 9489 4036 9488 4037 9503
TIME...MOT...LOC 0048Z 270DEG 23KT 4043 9500

$$

CUTTER
045 
WWUS53 KEAX 150102
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
802 PM CDT MON JUN 14 2010

MOC147-150111-
/O.EXP.KEAX.TO.W.0017.000000T0000Z-100615T0100Z/
NODAWAY MO-
802 PM CDT MON JUN 14 2010

...THE TORNADO WARNING FOR CENTRAL NODAWAY COUNTY HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED. HOWEVER...HEAVY 
RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM...AND THIS STORM MIGHT 
INTENSIFY AND REQUIRE FURTHER WARNINGS. 

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 4049 9503 4051 9489 4036 9488 4037 9503
TIME...MOT...LOC 0048Z 270DEG 23KT 4043 9500

$$

CUTTER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at Jun 14, 6:46 PM CDT, 47 minutes earlier.

Area forecast discussion, Jun 14, 6:46 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
646 PM CDT MON JUN 14 2010

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...
/543 PM CDT MON JUN 14 2010/
IN THE PROCESS OF INCREASING POPS OVER NW MO AS SCATTERED CONVECTION
CONTINUES TO FORM OVER NERN KS ALONG COLD FRONT AND WITHIN A
MODERATELY UNSTABLE AIRMASS WITH 50KT 0-6KM DEEP LAYER SHEAR. THIS
MAY BE SUFFICIENT TO SUPPORT STRONG/ISOLATED SEVERE THUNDERSTORMS
OVER FAR NW MO. INSPECTION OF LATEST HRRR MESOSCALE MODEL DID PICK
UP ON THE NERN KS DEVELOPMENT AND THIS MODEL ALLOWS STORMS TO EVOLVE
INTO A NARROW LINE ALONG THE COLD FRONT WITH THE LINE OF STORMS
SLIDING SOUTHEAST WITH THE FRONT INTO EAST CENTRAL KS/WEST CENTRAL
MO BETWEEN 02-04Z. STILL HAVE TO FACTOR IN THE MUCH LARGER AREA OF
CONVECTION BLOSSOMING FROM NW TX THROUGH CENTRAL OK WHICH SHOULD
SPREAD NE INTO SW MO AND ROB MOISTURE FOR THE STORMS ASSOCIATED WITH
THE COLD FRONT. SO WILL NOT GO OVERBOARD ON POPS/QPF FOR NW MO/NERN
KS.

MJ

&&

.PREV DISCUSSION...
/349 PM CDT MON JUN 14 2010/
THE EARLY MORNING MCS HAS DRIVEN AN OUTFLOW BOUNDARY WELL SOUTH INTO
NRN ARK AND CNTRL OKLA. THE AIR MASS NORTH OF THE BOUNDARY...IN THE
CWA...WAS RELATIVELY STABLE IN COMPARISON TO THE LAST COUPLE OF
DAYS. SBCAPES RANGED FROM AROUND 800-1200 J/KG IN ADVANCE OF A WEAK
COLD FNT ENTERING XTRM NWRN MO. THE CONVERGENCE ALONG THIS BOUNDARY
IS QUITE WEAK...BUT HAS BEEN ENOUGH TO GENERATE A FEW SHOWERS AND
ISOLATED THUNDERSTORMS IN NERN KS. A FEW OF THESE SHOWERS MAY DRIFT
INTO THE NWRN CORNER OF MO LATE THIS AFTN AND THIS EVENING.
HOWEVER...EXPECT MUCH OF THE ACTIVITY TO DISSIPATE AFTER SUNSET.

THE NEXT CONCERN IS THE POTENTIAL REDEVELOPMENT LATE TONIGHT. AN
UPPER TROUGH WAS MOVING SLOWLY EAST IN CNTRL COLORADO WITH A WK
SHRTWV MOVING INTO THE WRN TX PNHNDL. MODELS HAVE NOT BEEN MUCH HELP
LATELY BUT PREFER THE GEM/ECMWF POSITIONING OF THE NEXT MCS TO AFFECT
AREAS TO THE SOUTH OF THE CWA...FM CNTRL/NRN OK TO SWRN MO. THIS
APPEARS REASONABLE GIVEN THE RECENT HISTORY OF THE TRACK OF THE EACH
MCS RELATIVE TO THE AFTN POSITION OF THE OUTFLOW AND H8 BOUNDARIES.
REGARDLESS...HAVE BUMPED POPS FOR THE SRN GRIDS DUE TO WEAK RETURN
FLOW AT H8 AND UPPER FORCING DUE TO THE RIGHT REAR QUAD OF THE H3
JET. RAINFALL AMOUNTS TONIGHT AND TUESDAY ARE EXPECTED TO BE LESS
THAN ONE HALF INCH.

THE CONVECTIVE DEVELOPMENT WILL MOVE EAST DURING THE MORNING WITH THE
WEAK FRONT BECOMING DIFFICULT TO LOCATE. GIVEN THE WEAK
CAP...LINGERING MOISTURE AND AFTN INSOLATION...COULD STILL SEE
ISOLD/WIDELY SCT DEVELOPMENT IN THE AFTN...ESPECIALLY ALONG ANY WEAK
BOUNDARY.

TUES NIGHT AND WED...UPPER RIDGE BEGINS TO BUILD INTO THE CENTRAL
PLAINS. WEAK ISENTROPIC LIFT MAY GENERATE A FEW SHOWERS AND
THUNDERSTORMS...MAINLY FOR THE WRN AND NRN GRIDS.

DB

THURSDAY - SUNDAY:
A BROAD UPPER RIDGE WITH TROUGHING OVER THE PACIFIC NORTHWEST AND
CANADIAN MARITIMES CHARACTERIZE THE THE UPPER PATTERN FOR THE
EXTENDED. WITH HOW BROAD THE UPPER RIDGE IS OVER THE SOUTHEAST AND
NOSING INTO THE MID MISSISSIPPI VALLEY AND LOWER/MID MISSOURI
VALLEY...SHORT WAVE TROUGHS SHOULD EASILY BE ABLE TO RIDE OVER THE
RIDGE THROUGH THE NORTHERN PLAINS AND INTO THE UPPER MIDWEST. THIS
WILL LIKELY DRAG A BOUNDARY INTO THE REGION FOR THE WEEKEND. THE
AIRMASS IS NOT EXPECTED TO CHANGE MUCH...IF AT ALL...THROUGH THE
FORECAST SO HOT AND HUMID CONDITIONS WILL PERSIST. WITH THE BOUNDARY
IN THE AREA THIS WILL LIKELY BE ENOUGH HELP GENERATE SHOWERS AND
STORMS. GIVEN THE UNCERTAINTY DO NOT WANT TO GO TOO HIGH ON
PRECIPITATION CHANCES BUT CARRYING POPS AROUND 20 PERCENT IS
REASONABLE.

&&

.AVIATION...

FOR THE 00Z TAFS...TERMINALS WILL REMAIN ON THE WARM AND MUGGY SIDE
OF THE APPROACHING WEAK COLD FRONT THROUGH THE NIGHT. SCATTERED
SHOWERS AND THUNDERSTORMS WHICH HAVE FORMED OVER NORTHEAST KS DURING
THE LATE AFTERNOON HAVE BEEN PICKED UP BY ONE OF THE SHORT TERM
MESOSCALE MODELS WHICH HAS SHOWN SKILL OF LATE. THIS MODEL SUGGESTS
SCATTERED SHOWERS AND THUNDERSTORMS COULD PASS WITHIN THE 5-10 MILE
RADIUS OF THE TERMINALS LATE THIS EVENING AND INTO THE EARLY MORNING
HOURS OF TUESDAY. UNLESS THESE STORMS BEGIN TO SHOW BETTER
ORGANIZATION CANNOT JUSTIFY GOING WITH MORE THAN VICINITY WORDING.
WITH ALL THE STORMINESS FORMING MUCH FURTHER SOUTH LIKELY ROBBING
THE BETTER MOISTURE FROM CONVERGING ALONG A WEAK COLD FRONT OVER
NORTHEAST KS AND NORTHWEST MO...THINK THE ACTIVITY PASSING NEAR THE
TERMINALS WILL HAVE A HARD TO ORGANIZING.

OTHER QUESTION IS HOW TO HANDLE THE CLOUD COVER AND MVFR FOG.
CLIMATOLOGICALLY IT IS HARD TO GET LOW STRATUS TO FORM AND WITH
CEILINGS AOA 4K FEET AND HIGH CLOUD DEBRIS STREAMING NORTHEAST THINK
IT WILL BE DIFFICULT TO GET STRATUS TO FORM. SO WILL REMOVER FROM
FORECAST BUT LEAVE THE MVFR FOG IN. ANY FOG SHOULD DISSIPATE/LIFT BY
MID TUESDAY MORNING.

MJ

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 14, 6:05 PM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
605 PM CDT MON JUN 14 2010

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-152315-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
605 PM CDT MON JUN 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL AFFECT PARTS OF FAR NORTHWEST MO AND
NORTHEAST KS DURING THE LATE AFTERNOON AND EARLY EVENING HOURS.
THUNDERSTORMS HAVE FORMED OVER NORTHEAST KS AND SOUTHEAST NEBRASKA
LATE THIS AFTERNOON AND WILL TRACK NORTHEAST THROUGH FAR NORTHWEST
MO. THE COMBINATION OF A MODERATELY UNSTABLE AIR MASS AND SUFFICIENT
SHEAR THROUGH MID LEVELS WILL SUPPORT STRONG AND POSSIBLY EVEN A FEW
SEVERE THUNDERSTORMS THROUGH 9 PM. AREAS NORTH OF AN OREGON TO GRANT
CITY LINE WOULD HAVE THE BEST CHANCE FOR STRONG/ISOLATED SEVERE
THUNDERSTORMS. THE PRIMARY SEVERE THREATS WOULD BE LARGE HAIL AND
BRIEF BUT DAMAGING WINDS.

THE STORMS WILL BE ASSOCIATED WITH A COLD FRONT WHICH SILL DROP
SOUTHEAST. AS A RESULT A NARROW LINE OF SCATTERED THUNDERSTORMS MAY
HOLD TOGETHER THROUGH THIS EVENING AND EVENTUALLY REACH A KANSAS CITY
TO CHILLICOTHE LINE TOWARDS MIDNIGHT. THESE STORMS ARE NOT EXPECTED
TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE OVER CENTRAL MISSOURI TUESDAY
MORNING. THE STORMS ARE NOT EXPECTED TO BE SEVERE.

THUNDERSTORMS WILL BE POSSIBLE FRIDAY. IT IS TOO EARLY TO DETERMINE
WHETHER ANY OF THESE STORMS COULD REACH SEVERE LIMITS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

MJ

In the hours before

Local storm report, Jun 14, 2:53 PM CDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
253 PM CDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     TSTM WND DMG     OVERLAND PARK           38.91N 94.68W
06/14/2010                   JOHNSON            KS   TRAINED SPOTTER

            6 INCH TREE BRANCH DOWNED OVERNIGHT.

&&

AJ
Local storm report, Jun 14, 3:33 PM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
333 PM CDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 AM     TSTM WND DMG     OVERLAND PARK           38.91N 94.68W
06/14/2010                   JOHNSON            KS   TRAINED SPOTTER

            6 INCH TREE BRANCH DOWNED OVERNIGHT.

&&

CUTTER
Local storm report, Jun 14, 4:10 PM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
410 PM CDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLOOD            PLEASANT HILL           38.80N 94.27W
06/14/2010                   CASS               MO   NWS EMPLOYEE

            AN OFF DUTY NWS METEOROLOGIST REPORTED FLOODING NEAR THE
            INTERSECTION OF FRONT STREET AND 58 HIGHWAY FLOODING FIVE
            HOUSES. FLOODING REPORTEDLY STARTED AROUND NOON.

&&

CDB
Special weather statement, Jun 14, 6:30 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
630 PM CDT MON JUN 14 2010

MOZ001-150015-
ATCHISON MO-
630 PM CDT MON JUN 14 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ATCHISON COUNTY UNTIL 715
PM CDT...

AT 627 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF ROCKPORT...OR 15 MILES WEST
OF TARKIO...MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TARKIO...ROCKPORT...FAIRFAX...WATSON AND PHELPS CITY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4048 9522 4047 9519 4029 9519 4030 9558
      4047 9568 4054 9522
TIME...MOT...LOC 2329Z 269DEG 20KT 4036 9564

CUTTER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:08 PM CDTTornado WarningEAXAtchison22 min
Jun 14, 8:05 PM CDTSpecial Weather StatementEAXNodaway25 min
Jun 14, 8:33 PM CDTSpecial Weather StatementEAXWorth27 min
Jun 14, 8:52 PM CDTSpecial Weather StatementEAXAndrew23 min
Jun 15, 5:59 AM CDTAreal Flood AdvisoryEAXAndrew, Buchanan4 hr
Jun 15, 7:25 AM CDTAreal Flood AdvisoryEAXAndrew, DeKalb, Gentry6 hr
Jun 15, 8:13 AM CDTAreal Flood AdvisoryEAXDaviess, Gentry, Harrison, Mercer, Putnam, Worth6 hr
Jun 15, 8:17 AM CDTAreal Flood AdvisoryEAXAndrew, Gentry, Holt, Nodaway, Worth6 hr
Jun 15, 9:05 AM CDTFlash Flood WarningEAXAndrew, Gentry, Holt, Nodaway4 hr
Jun 15, 12:59 PM CDTRiver Flood WarningEAXAndrew, Nodaway8 hr
Jun 15, 2:43 PM CDTFlash Flood WarningEAXCass, Jackson, Johnson, Lafayette4 hr

Nearby

Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.